# SDR 2001F00721

- Difficulty date: November 16, 2001
- Submitted: December 5, 2001
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 7926140001
- Condition: Defective
- Location: Hf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 351 - HNL-JON - DURING THE VERIFICATION PHASE OF FLIGHT AND CHECKING THE HF RADIO SYSTEM, THE NR 1 HF HAD NO TUNE AND THE TRANSMIT WAS INOPERATIVE.  RETURNED TO HNL FOR AN OVERWEIGHT LANDING, VERY LOW SINK RATE.  REPLACED NR 1 HF TRANSCEIVER (P/N 6223371001).  OPS CHECK ON GROUND WITH SFO AND SELCAL CHECK OK.  VERIFICATION FLIGHT REQUIRED.  PERFORMED OVERWEIGHT LANDING INSPECTION IAW FORM M-121.  NO DEFECTS NOTED IN PHASE 1 STEP 2A.  OK FOR SERVICE.  SUBSEQUENTLY, THE HF COUPLER WAS REPLACED (P/N 792-6140-001) AND VERIFIED AS THE CAUSE.  AIRCRAFT RETURNED TO SERVICE.  REF TSAA0123113.  (M)
